I recently began taking zoloft after having been off of it for a month. After the first few days of taking it I noticed a loss of sensation in my penis combined with a very muted orgasm. Upon further investigation I realized that I have lost sensation over my entire body. As an example, I can pinch myself as hard as possible and only feel very minor discomfort. Does anybody have any experience with this kind of reaction/have any ideas on how to fix it? I have talked to my doctor and he seems baffled.
Also these side effects have continued after stopping zoloft.
Strange indeed. Unfortunately the muted orgasm is a common side effect of Zoloft. A less common side effect is paresthesia which is an over all tingling, prickly sensation or numbness of the surface (skin) of the body. It should clear up after having been off the Zoloft for several weeks. How long ago did you stop taking the Zoloft? I would give it some time to clear up and if it does not consult a neurologist for further evaluation.
5 Apr 2011
Hi - I think this could potentially be a very serious problem and feel you should see a neurologist right away. If this were because of the Zoloft it would have gone away once it was out of your body. I recommend you see a professional in this area (such as a neurologist) right away for a full examination. Please take care.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated 1 Mar 2019), Cerner Multum™ (updated 1 Mar 2019), Wolters Kluwer™ (updated 28 Feb 2019) and others. Refer to our editorial policy for content sources and attributions.